How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 578
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

I take, humira, prilosec, synthroid, losartin, arava,

Customer Question

I take, humira, prilosec, synthroid, losartin, arava, metformen, glyburide, singular, paxil alsobiotin, half woman's vitamin, tumeric, fish oil, vitamin D and magnesium as supplements. Can I take all together? Are they all compatible with eachother? I live in the northeast and know I should stay out of sun. Are there foods to avoid? I have RA, GERD, HTN, PTSD, anxiety, type2 diabetes, hypothyroid and seasonal allergies. Also prn xanax.
Submitted: 4 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 4 months ago.

Hi! I'm Dr. Bridget. I am preparing my response for you. Please stand by...

Expert:  Dr. Bridget replied 4 months ago.

There is only one interaction to be concerned with: Synthroid and Magnesium/Multivitamin-magnesium, iron and calcium reduce Synthroid absorption. Take Synthroid at least an hour before magnesium/Multivitamin on an emtpy stomach.

There are no dietary restrictions with your current medicines, although you should follow a diabetic diet as directed by your physician.

Please feel free to ask further questions. I am here to help until you get your problem solved.

When you're all set, a positive rating is much appreciated. Thank you!

Expert:  Dr. Bridget replied 4 months ago.

Hi Tammy! Just checking in to see how things are going with your medications. Although I haven't heard back from you yet, I am hoping the info I provided was helpful to you. Please don't hesitate to reply with further questions. I am here for you:) Thanks!

Related Pharmacy Questions